I'm a 39 year-old single man. After breaking-up with my ex more than a year ago, I got tested positive for Chlamydia (PCR). My doctor prescribed a single dose of 1000mg Azithromycin. I took the med and went on with my life. About a month ago, I noticed a clear discharge in the morning which is unusual for me. (I have no sexual contact for more than a year). I got tested again (PCR) and the result was again positive. The same doctor prescribed 2 days of 1000mg Azithromycin each. But after more than a week after the antibiotic course, I still have discharge in the morning which is obviously not normal.
1/ Does it mean I have persistent/chronic chlamydia?
2/ Could the CT I carry be resistant to Azithromycin?
3/ Are there any complications for men from having Chlamydia for a long time?
4/ What should I do now?
1. Probably not but maybe just need s strong or different dosage
3. Yes, but without testicular pain I doubt you have anything more serious
4. Follow up with your Dr again, ask for a different medication to try out
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.